Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What is tightness of throat veins which relieves with balm application but resurfaces on consuming orange juice?

hi doctor my name is ibrahim actually im 28 years old male from past one week i m feeling some difficulty in my throat left and right vein i feel some tight kind of thing in my throat yesterday i keep a balm on my throat i feel better and just now about 1 hour before i consume orange juice i feel the same tight kind of thing in my throat vein may i know doctor what is the exact problem with me i did not took any medicine for that will u please let me know why it is happening to me .
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. thanks for using HCM..
you have sorethroat, reduces on application of balms and increases on taking cold drinks..
you could be having pharyngitis, which is temporarily responding to the irritants..
you need antibiotics, and analgesics, and salt water gargling
see your ENT surgeon for this.
take some multivitamins also..
all the very best.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor